# SDR USAA040290

- Difficulty date: June 8, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Condition: Worn
- Location: Bearing
- Part time: 50,842 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAR LUG WORN, BEARING LUG BORE WORN INSIDE DIAMETER SURFACE .75 INCH.  ROTO PEENED BORE ID PER TYPE REPAIR 54-50-09 REV C.  (M)
